# SDR FDEA201908232009

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,205 hours, 16,807 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: A5361221321200
- Condition: Corroded
- Location: Bs 1067-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CAP AT Y-1959 BETWEEN FRAMES 12A & 17 IS CORRODED.   REMOVED AND REPLACED THE TEE CAP IAW DWG A53612496 ISSUE C AND  SRM 51-40-21.
